# SDR HEED072215

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 5,376 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8144002241D
- Part serial: 9410329
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT HSI NEEDLE WILL NOT POINT TO LRN HEADING, SYSTEM WENT OFFLINE AND LOST. REPLACED UNIT.
